ECR 2018- European Congress of Radiology

ECR 2018

Find ESR on Social Media 

       

Partners Exhibit

Booth #D11

Expo Hall X4 - Booth #3

Expo Hall X5 - Booth #507

Expo Hall X2 - Booth #14

Booth G/G25

Booth MU/541

Expo Hall X5 - Booth #503

Expo Hall X5 -Booth #506

Partners Symposia


Transforming breast biopsy with real-time imaging; impact on clinical routine

Thursday 1st March 2018 (12h30 to 13h30)

_________________

- Dr. Scaperrotta, Milan/Italy

Changing the breast biopsy approach in a national cancer institute: impact on clinical routine

- Dr Teh, London/UK

How much is enough? quantity vs quality: our initial experience with a new vacuum assisted breast biopsy device in the UK

- Dr Tejerina, Madrid/Spain

A new biopsy technology combined with Tomosynthesis guidance: our experience and initial results

Workshop - Clinical workflow using real-time breast biopsy imaging and Tomosynthesis guidance

• Speaker: Dr Alejandro Tejerina, Madrid/Spain

3 workshops (duration 60 minutes)

Timing suggestion:

- Friday 2 March, interventional workshop, 14h00 to 15h00 (60 minutes)

- Saturday 3 March, interventional workshop, 09h30 to 10h30 (60 minutes)

- Saturday 3 March, interventional workshop, 12h00 to 13h00 (60 minutes)

• Speaker: Dr Gianfranco Scaperrotta, Milan/Italy

2 workshops (duration 60 minutes)

Timing suggestion:

- Thursday 1 March, interventional workshop, 15h00 to 16h00 (60 minutes)

- Friday 2 March, interventional workshop, 09h30 to 10h30 (60 minutes)


Workshop - High resolution Tomosynthesis with 3Dimensions; Get your own experience

• Speaker: Dr Keshthra Satchithananda & Dr Rema Wasan, London/UK

2 workshops (duration 90 minutes)

Timing suggestion:

- Wednesday 28 February, basic Tomo workshop, 10h30 to 12h00 (90 minutes)

- Friday 2 March, basic Tomo workshop, 13h00 to 14H30 (90 minutes)


Workshop - Optimizing clinical practice with Tomosynthesis and Synthesized 2D: Workshop for experienced readers

• Speaker: Dr Keshthra Satchithananda & Dr Rema Wasan, London/UK

2 workshops (duration 90 minutes)

Timing suggestion:

- Wednesday 28 February, advanced Tomo workshop, 13h00 to 14H30 (90 minutes)

- Saturday 3 March, advanced Tomo workshop, 08h30 to 10H00 (90 minutes)


Workshop - Contrast-Enhanced Mammography in clinical practice: Using I-View software

• Speaker: Dr Jacopo Nori, Florence/Italy

3 workshops (duration 90 minutes)

Timing suggestion:

- Thursday 1 March, CEDM workshop, 15h30 to 17h00 (90 minutes)

- Friday 2 March, CEDM workshop, 08h30 to 10h00 (90 minutes)

- Saturday 3 March, CEDM workshop, 11h00 to 12h30 (90 minutes)


Workshop - Computer Aided Detection (CAD) with Tomo; future of the screening or X-files

• Speaker: Dr Cristina Romero, Toledo/Spain

2 workshops (duration 60 minutes)

Timing suggestion:

- Friday 2 March, CAD workshop, 11h00 to 12h00 (60 minutes)

- Saturday 3 March, CAD workshop, 13h30 to 14h30 (60 minutes)


Samsung Satellite Symposia at ECR 2018

March 1, Thursday (Room N, 1st Level)

Multiparametric Ultrasound Imaging

• CEUS and 3D US for Assessment of Carotid Plaque Morphology

Time: 12:30 ~ 12:50

Speaker: Prof. Vito Cantisani (Italy)

• Diagnosis and Treatment of Hepatocellular Carcinoma by CEUS

Time: 12:50 ~ 13:10

Speaker: Prof. Dirk-André Clevert (Germany)

• Comparison of US Strain Elastography and Entero-MRI Typify the Mesenteric and Bowel Wall Changes During Crohn’s Disease

Time: 13:10 ~ 13:30

Speaker: Prof. Tommasso V Bartolotta (Italy)


Samsung Satellite Symposia at ECR 2018

March 2, Friday (Studio 2018, 1st Level)

Innovations in Samsung's Digital Radiography Technologies

• Experiences with Samsung Digital Radiography at Freiburg University Hospital

Time: 12:30 ~ 12:50

Speaker: Prof. Elmar Kotter (Germany)

• Value of X-Ray in the Diagnosis and Follow-Up of Rheumatic Diseases

Time: 12:50 ~ 13:10

Speaker: Prof. Kay-Geert Hermann (Germany)

• Innovations in Digital Radiography Dose Reduction by Samsung

Time: 13:10 ~ 13:30

Speaker: Won-Chul Bang (VP of Samsung Electronics, Korea)


Mindray X-Insight Launching Ceremony

Time: 10:00am, 1 March

ECR Booth: Expo X5, #507



The ECR is the annual meeting of the ESR.
It is a trend-setting, dynamic and service-oriented congress, well-known as one of the most innovative meetings within the scientific community, embedded in a unique and inspiring ambience.

CME Accreditation

Each ECR delegate has access to confirmation of all activities attended (CME confirmation and record of attendance).


Technical Exhibition - Opening Hours

First Level (Gallery)
Wed, February 28 - 14:00–17:00
Thu, March 1 to Sat, March 3 - 10:00–17:00
Sun, March 4 - 10:00–15:30

EXPO Halls X1 – X5 & Foyer D
Thu, March 1 to Sat, March 3 - 10:00–17:00
Sun, March 4 - 10:00–14:00

*Please note that the opening hours of the technical exhibition differ from the general opening hours of ECR 2018.

ECR 2018 TimeLine

July 3 – October 10, 2017Abstract Submission Scientific Papers


July 3 – October 10, 2017Poster Abstract Submission to EPOS™
(Electronic Presentation Online System)


July 3 – October 10, 2017Student Abstract Submission Scientific Papers


July 3 – October 10, 2017Invest in the Youth Programme
Application Open


July 3 – December 18, 2017 Abstract Submission Clinical Trials in Radiology


August 31, 2017ESR Membership Application Deadline for reduced ECR 2018 fees


Beginning of September 2017 Online Registration Open


November 30, 2017

ESR Membership 2017 Final Application Deadline



Deadline: December 12, 2017

Submission for Case-Based Diagnosis Training



Deadline: December 15, 2017 Poster Upload to EPOS™ (for Accepted Abstracts)


February 28 – March 4, 2018

ECR 2018

Registration Fees

Early Fee:
Middle Fee:
Late Fee:

September 1 - November 15, 2017 (23:59 CET)
November 16 - December 14, 2017 (23:59 CET)
from December 15, 2017 onwards


Please note: Registration fees depend on the date your payment is received in our account and will be adjusted accordingly if the payment is not received by the relevant deadline.

Please note that the registration fee does not include travel expenses, hotel accommodation, social events or food.


Registration Fees (including 10% VAT):

According to § 3a (11) and § 3a (11a) Austrian VAT Act registration fees for conferences are taxable in Austria, Austrian VAT must be invoiced to individuals and companies, regardless of their individual VAT registration (applicable to EU & non-EU countries).


Early Fee

Middle Fee

Late Fee

ESR Full Radiologist Member€475

€580

€705

ESR Full Allied Sciences Member€600

€710

€925

ESR Corresponding Member€600

€710

€925

Full Fee Non-Member€800

€935

€1,010

Young Trainee Member*€300

€385

€510

Young Trainee Non-Member*€365

€455

€620

Radiographer Member**€99

€99

€470

Radiographer Non-Member**€325

€425

€580

Hospital Manager***€720

€875

€975

Nurse***€225

€325

€465

Moderator Member€300€300

€300

Moderator Non-Member€500

€500

€500
Participate from home****not available

€335

€335

Oral Presenter Member*****not available

€300

not available

Single Day Ticket (€320)onsite only

onsite only

onsite only

[email protected]€50

€50

€50


Students under the age of 30 without an academic title can register for reduced fees. Please note that the "Student" registration will not allow you to gain CME-credits. Click here for more info.





EUROPEAN DIPLOMA IN RADIOLOGY (EDIR)

A diploma available to radiologists certifying that the holder has a level of knowledge and competency in line with the European Society of Radiology (ESR) European Training Curriculum for Radiology.

ELIGIBILITY CRITERIA

The examination is open to radiologists and radiology residents in their fifth year of training.

Eligibility criteria:

  • Candidates must at least be in their fifth year of national radiology training at the time of the examination.
  • Active membership of the relevant national radiological society in the year of the examination is required.
  • Candidates must be ESR full members, corresponding members or members in training in the year of the examination.

EDIR EXAMINATION AT ECR 2018

Vienna, February 27th of 2018

Online application open!

Limited number of places



Public Transport specials


Please support our Green Meeting by using Vienna's public transport system. Benefit from price reductions by clicking on the button below!

• Price reduction on online purchases
• Unlimited travel on buses, trams and subway lines in Vienna for up to 7 days
• Self-print ticket
• Airport transfer option available

Please note that this ticket is non-refundable and ECR GmbH is not responsible for the purchase of public transport tickets. All enquiries should be directed to the municipal public transport provider Wiener Linien.

If you have any questions, please contact the Online-Ticketshop-Team or call the hotline +43-1-7909-100.




More events

AHRA 2018 Orlando, Florida

Sun, 22 Jul 2018 - Wed, 25 Jul 2018


6000 W Osceola Pkwy 201
Kissimmee, Florida FL 34746
United States
EUROSON Congress 2018

Thu, 6 Sep 2018 - Sun, 9 Sep 2018


Głogowska 14
Poznan, 60-734
Poland
ESUR 2018

Thu, 13 Sep 2018 - Sun, 16 Sep 2018


Avinguda de Rius i Taulet 1
Barcelona, Barcelona 08004
Spain
EUROSPINE 2018

Wed, 19 Sep 2018 - Fri, 21 Sep 2018


Carrer Willi Brandt 11-14
Barcelona, Catalonia 08019
Spain
ESHNR 2018 Annual Meeting

Thu, 27 Sep 2018 - Sat, 29 Sep 2018

JFR 2018

Fri, 12 Oct 2018 - Mon, 15 Oct 2018


2 place de la porte
Maillot, Paris 75017
France
EANM'18

Sat, 13 Oct 2018 - Wed, 17 Oct 2018


Stockumer Kirchstraße 61
Düsseldorf, 40474
Germany
ASTRO

Sun, 21 Oct 2018 - Wed, 24 Oct 2018


East Market Street 900
San Antonio, Texas 78205
United States
BIR Annual Congress 2018

Thu, 1 Nov 2018 - Fri, 2 Nov 2018


London, St. Pauls EC1A 4HD
United Kingdom
RSNA 2018: Radiological Society of North America Meeting

Sun, 25 Nov 2018 - Fri, 30 Nov 2018


South Lake Shore Drive 2301
Chicago, Illinois 60616
United States
ECR 2019 - European Congress of Radiology

Wed, 27 Feb 2019 - Sun, 3 Mar 2019


Bruno Kreisky Platz 1
Vienna, 1210
Austria
Radiation Oncology Summit - ACRO 2019

Thu, 7 Mar 2019 - Sat, 9 Mar 2019


Hotel Plaza Boulevard 1751
Lake Buena Vista, Florida 32830
United States
36th Annual Miami Breast Cancer Conference®

Thu, 7 Mar 2019 - Sun, 10 Mar 2019


Collins Avenue 4441
Miami Beach, Florida 33140
United States
SIR 2019 44th Annual Scientific Meeting

Sat, 23 Mar 2019 - Thu, 28 Mar 2019

Related articles